Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thaverve

Doxycycline...help

Recommended Posts

well over a year and a half ago i was prescribed differin, benzamycin, and doxycycline. it was working great and with a coupleof months i was clear. because of school i cut out benzamycin (morning meds) and for some reason doxycycline. at that time i didnt really care about acne. i am starting a weight lifting program and i would like to know if i should start doxycycline again. would this help prevent acne from the lifting? should i expect an initial breakout.

Share this post


Link to post
Share on other sites

it is true. not everything you read on the internet is the "say all, end all", especially when it comes to skincare, which is very individual dependent.

Share this post


Link to post
Share on other sites
That is why I said \"several instances.\" I did not mean to imply that acne and weightlifting/excessive exercise are always related. 

So, as you suggest, they are not \"completely\" unrelated, because some people on here and other boards have found a direct corrolation between the two.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×